Journal of Symbolic Logic

Review: Louise Schmir Hay, Axiomatization of the Infinite-Valued Predicate Calculus

A. Rose

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 29, Issue 2 (1964), 110-111.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734876

JSTOR
links.jstor.org

Citation

Rose, A. Review: Louise Schmir Hay, Axiomatization of the Infinite-Valued Predicate Calculus. J. Symbolic Logic 29 (1964), no. 2, 110--111. https://projecteuclid.org/euclid.jsl/1183734876


Export citation